# SDR CA101115025

- Difficulty date: November 10, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Robsin R44RAVENII
- Aircraft time: 2,200 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: ALU8521
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ALTERNATOR WARNING LIGHT CAME ON IN FLIGHT.  AMP GAUGE SHOWED DISCHARGE.  PILOT CYCLED ALTERNATOR CIRCUIT BREAKER.  WARNING LIGHT WENT OUT BUT AMP METER STILL SHOWED DISCHARGE CONDITION.  AIRCRAFT RETURNED TO BASE.  ALTERNATOR REPLACED.
